# SDR A6WA201441258

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R12037130
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE UPPER TRANSITION ANGLE UNDER PANEL 620ML CRACKED.  R & R WITH SERVICEABLE PART PN 601R120371-30 IAW CRJ200 SRM 51-40-11 & 51-42-15.
